Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A $ v$-integral representation for linear operators on a space of continuous vector-valued functions


Authors: J. R. Edwards and S. G. Wayment
Journal: Proc. Amer. Math. Soc. 30 (1971), 260-262
MSC: Primary 47.25; Secondary 28.00
MathSciNet review: 0281030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note an analytic representation is given for continuous linear operators from $ C(X)$ into a linear normed space Y where $ C(X)$ is the space of continuous functions on [0, 1] with values in a linear normed space X.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25, 28.00

Retrieve articles in all journals with MSC: 47.25, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281030-1
Keywords: Continuous linear operator, vector-valued function, representation theorem, convex-Gowurin, v-integral, polygonal function
Article copyright: © Copyright 1971 American Mathematical Society